# SDR ABXA20160204014

- Difficulty date: February 4, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767-200
- Aircraft serial: 23431
- Aircraft time: 64,504 hours, 47,479 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T10042
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 883.5, RBL 89 RT SIDE FRAME INNER CHORD CRACKED 1/4" AT TRANSITION RADII.  EF ES02568 FIG 1 SH 2 FOR LOCATION.  REPAIR WILL BE ACCOMPLISHED & DOCUMENTED ON JC EA 53000050-101.  CRACKED LENTH .25", PN 145T1004-2, PART NAME, INNER CHORD, SNS NSN, FS & BS LOCATION FROM FS 883.5, STRINGER & WS LOCATION FROM RBL 89.  ACFT GNDED.
